Jaem Vol 3, No 1, 2013

 

TWMS J. App. & Eng. Math.

PARTIAL CONE METRIC SPACE AND SOME FIXED POINT THEOREMS
D. Dey, M. Saha
 
1−9
[PDF]
HAAR BASIS METHOD TO SOLVE SOME INVERSE PROBLEMS FOR TWO-DIMENSIONAL PARABOLIC AND HYPERBOLIC EQUATIONS
Reza Pourgholi, Saedeh Foadian, Amin Esfahani
 
10−32
[PDF]
ON THE EXISTENCE OF SOLUTION FOR AN INVERSE PROBLEM
Chakir Tajani, Jaafar Abouchabaka, Nadia Samouh
 
33−45
[PDF]
APPLICATION OF THE GENERALIZED CLIFFORD-DIRAC ALGEBRA TO THE PROOF OF THE DIRAC EQUATION FERMI-BOSE DUALITY
Volodimir Simulik, Ivan Krivsky, Irina Lamer
 
46−61
[PDF]
THE DIRAC EQUATION AS THE CONSEQUENCE OF THE QUANTUM-MECHANICAL SPIN 1/2 DOUBLET MODEL
Ivan Krivsky, Volodimir Simulik, Irina Lamer, Zajac Taras
 
62−74
[PDF]
ENERGY PRESERVING INTEGRATION OF BI-HAM
Bulent Karasozen, Gorkem Simsek
 
75−86
[PDF]
INTERACTION BETWEEN SELECTION AND SEGREGATION RATIOS WITH REDEFINED CONCEPT OF FITNESS DIFFERENTIALS
D. C. Sanyal, Bijan Sarkar
 
87−102
[PDF]
ON LINE AND DOUBLE MULTIPLICATIVE INTEGRALS
Agamirza E. Bashirov
 
103−107
[PDF]
TRANSVERSAL HYPERSURFACES OF ALMOST HYPERBOLIC CONTACT MANIFOLDS WITH A QUARTER SYMMETRIC NON METRIC CONNECTION
Shamsur Rahman
 
108−116
[PDF]
SOLVABILITY THE TELEGRAPH EQUATION WITH PURELY INTEGRAL CONDITIONS
A. Merad, A. Bouziani
 
108−116
[PDF]
Book Review: Discontinuities in the Electromagnetic Field
Burak Polat
 
117−117
[PDF]